Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Face and eye pain on first day of period, taking Amoxicillin

I ve been having migraines/facial/eye pain starting about the first day of my menstrual cycle and unless I take amoxicillin they don t leave. I ve been to the dentist thinking it was a tooth , but its not. I ve been to a neurologist who did no tests other than send me to an ENT to try to force one (which did not work) and then gave me a doctor note and said I would just have to deal with it and be off work for about three days every month. That is not conducive to me getting or keeping a job. I ve been recently pregnant and along with no menstrual cycle I had no pain.
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Dear...
Thanks for your query

Your words suggest that you were having attacks of migraine.Menstruation is a known triggering factor.I dont know who asked you to take Amoxicillin.It is a beta lactum antibiotic and is used in Bacterial Infection.It has no role in Migraine.[I hope you are not having sinusitis for which It can be prescribed].Do not use antibiotics unless doctor advices as it would result in development of bacterial resistance to that antibiotic and it wont be effective in future.Also you will have the side effects of that drug.I again repeat it has no role in migraine.
For those 3-4 days of your migranous attacks you can use NSAIDS like Paracetamol, 5HT1 receptor agonists like Sumatriptan .But whatever you take, take it under supervision of your doctor.

Congrats that you are pregnant . Best wishes :)

Take care.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor